# SDR CALA2013121793764

- Difficulty date: December 10, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 68,185 hours, 24,900 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 131064001
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE MID GALLEY OVEN AREA.  FOUND HEATING ELEMENT CONTAMINATED BY GRAVY.
